About 4 months ago I quit smoking and moved into a new house all at once, since then I have been expierencing PVC's. I am 24 and have been the ER twice where the hooked me up to the EKG and it showed everything was fine. They also held me there for about 1 hr on a monitor which also showed everything was fine! After that I went to a cardiogolist who listened to my heart and looked over my ekg's and holter monitor and felt there is nothing to be worried about! Since then I have been having terrible anxiety.. do you think these pvc's are related to aniexty and if I get over the anxiety will the pvc's go away?
Yes, PVC's can be caused by anxiety and stress, and there is successful treatment with medication. There are non-cardioactive agents that may help for anxiety, and there are cardioactive agents such as beta blockers, calcium channel blockers and clonidine. .
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.